have too be on pill three months befor i can be refered to a gymacolagest

i have been in pain for months and getting worse i feellike i have bladder problems all month and the week i have my piried even worse i losse my apitite for a few days some times more lose waight will this get better with this pill or do u think i will be better of been refered the pill there gave me is rigevidon and i am only alowed parasetamol cos neftopan maid me sick so there will not give me any thing will a gyny dr help me

2 Replies

oldestnewest
  • I dont know why they want you to be on the pill for 3 months before they refer you!! i say keep pestering them and make an appointment ASAP. Tell them that the pill is not helping with the symptoms and that the pain is starting to effect your everyday life and that you demand to be reffered to a GYN. You also need to ask them for something to control the pain as paractamol is like water to most of us! There is something call buscapan, which releases the stomach and pelvic muscles just relaxing them ask about something like that as some pain meds are addictive so that is probably why they dont want to put you on anything too strong but the GP CAN give stronger things then paracetamnol and there are loads of different kinds of meds out there they can try....be persistant with your GP and if worse comes to worse go to A&E (i did when i wasnt getting anywhere with my GP) and tell them that you are haing terrible tummy and pelvic pains thats the fastest way to get reffered to a GYN as the hospital will have one on call then have you come in for a check up with them...if you need any help i'm always here with an open ear...good luck hun!! xx

  • i was in a and e befor christmas thats who said i needed to be seen in the gyn outpatients so there told me to see my gp and the gp told me to go on the pill so i went back again to my gp in pain i told him again what the a and e said sohe said he would talk to them and get back to me so i here nothing so when back after christmas and he said he spok to them and there agreed with him try the pill i think it is crap cos a and e said to change my gp if i was not happy but i dont know if that willl make it longer now so sick like in the middleof my second month on the pill

You may also like...